MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD MAXGUARD EXTENSION SET WITH NEEDLELESS Y-SITE(S) AND STOPCOCK; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD MAXGUARD EXTENSION SET WITH NEEDLELESS Y-SITE(S) AND STOPCOCK; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MX4450
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd maxguard extension set with needleless y-site(s) and stopcock had connection issues (disconnection).The following information was provided by the initial reporter: anesthesia department has been having several issues related to disconnections between the mx4450 stopcock and the extension set during surgical procedures.
 
Additional Manufacturer Narrative
It was reported by the customer that they has been having several issues related to disconnections between the mx4450 stopcock and the extension set during surgical procedures.In addition, they have experienced cracking and or difficulty disconnecting the stopcock from the extension set.One photo was received for quality evaluation.Inspection of the photo indicates leakage at the luer connection, but the luers are connected and therefore the customer complaint of connection issue - disconnection could not be confirmed.A root cause analysis was not conducted because a physical sample was not available and the photo provided does not confirm the failure.A device history record review for model mx4450 lot number 25065225 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD MAXGUARD EXTENSION SET WITH NEEDLELESS Y-SITE(S) AND STOPCOCK
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23479983
Report Number9616066-2025-03365
Device Sequence Number10488286
Product Code FPA
UDI-Device Identifier10885403274671
UDI-Public(01)10885403274671(17)300608(10)25065225
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMX4450
Device Lot Number25065225
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown